2017
Том 69
№ 6

All Issues

Estimates for Growth of Derivatives of Analytic Functions Along the Radius

Piddubnyi O. M.

Full text (.pdf)


Abstract

We study the radial boundary behavior of functions analytic in a unit disk of the complex plane.

English version (Springer): Ukrainian Mathematical Journal 65 (2013), no. 10, pp 1577-1584.

Citation Example: Piddubnyi O. M. Estimates for Growth of Derivatives of Analytic Functions Along the Radius // Ukr. Mat. Zh. - 2013. - 65, № 10. - pp. 1420–1426.

Full text